Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Isometries of perfect norm ideals of compact operators

Tom 241 / 2018

Behzod Aminov, Vladimir Chilin Studia Mathematica 241 (2018), 87-99 MSC: Primary 46L52; Secondary 46L51, 46B04. DOI: 10.4064/sm170306-19-4 Opublikowany online: 28 September 2017

Streszczenie

It is proved that for every surjective linear isometry $V$ on a perfect Banach symmetric ideal $\mathcal C_E \not =\mathcal C_{2}$ of compact operators, acting in a complex separable infinite-dimensional Hilbert space $\mathcal H$, there exist unitary operators $u$ and $v$ on $\mathcal H$ such that $V(x) = uxv$ for all $x\in \mathcal C_E$ or $V(x) = ux^tv$ for all $x \in \mathcal C_E$, where $x^t $ is the transpose of $x$ with respect to a fixed orthonormal basis for $\mathcal H$. In addition, it is shown that any surjective 2-local isometry on a perfect Banach symmetric ideal $\mathcal C_E \not =\mathcal C_{2}$ is a linear isometry on $\mathcal C_E$.

Autorzy

  • Behzod AminovNational University of Uzbekistan
    Tashkent, 700174, Uzbekistan
    e-mail
    e-mail
  • Vladimir ChilinNational University of Uzbekistan
    Tashkent, 700174, Uzbekistan
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek